# SDR CALA2015060293848

- Difficulty date: May 30, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 65,392 hours, 24,714 cycles
- Engine: Iae V2527A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R2 DOOR CUT OUT FRAME 66 DOOR STOP FITTINGS AT THE FOLLOWING LOCATION 1ST, 2ND, 3RD, 4TH, 5TH & 6TH FROM BOTTOM OF FLOOR, ALL 4 HOLES IN EACH FITTING OUT OF ROUND.  REPAIRED HOLES IAW 53-41-12 PARA 5C D & E SECOND OVER SIZE, ALL HOLES IAW NTM 51-10-01.
